American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Daniel S. Freed and Michael J. Hopkins. Chern--Weil forms and abstract homotopy theory. Bull. Amer. Math. Soc. 50 (2013) 431-468.
Abstract, references, and article information   
View Article: PDF

[2] James J. Hebda and Chichen M. Tsau. An approach to higher order linking invariants through holonomy and curvature. Trans. Amer. Math. Soc. 364 (2012) 4283-4301.
Abstract, references, and article information   
View Article: PDF

[3] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[4] Daniel S. Freed. Remarks on Chern-Simons theory. Bull. Amer. Math. Soc. 46 (2009) 221-254. MR 2476413.
Abstract, references, and article information   
View Article: PDF

[5] Peter W. Michor. Symplectic and Poisson geometry. Graduate Studies in Mathematics 93 (2008) 411-476.
Book volume table of contents
View Article: PDF

[6] Peter W. Michor. Differential forms and de Rham cohomology. Graduate Studies in Mathematics 93 (2008) 99-190.
Book volume table of contents
View Article: PDF

[7] Peter W. Michor. Manifolds and vector fields. Graduate Studies in Mathematics 93 (2008) 1-40.
Book volume table of contents
View Article: PDF

[8] Peter W. Michor. Lie groups and group actions. Graduate Studies in Mathematics 93 (2008) 41-97.
Book volume table of contents
View Article: PDF

[9] Peter W. Michor. Topics in Differential Geometry. Graduate Studies in Mathematics 93 (2008) MR MR2428390.
Book volume table of contents   

[10] Peter W. Michor. Riemann manifolds. Graduate Studies in Mathematics 93 (2008) 273-361.
Book volume table of contents   
View Article: PDF

[11] Peter W. Michor. Bundles and connections. Graduate Studies in Mathematics 93 (2008) 191-272.
Book volume table of contents   
View Article: PDF

[12] Peter W. Michor. Isometric group actions or Riemann $G$-manifolds. Graduate Studies in Mathematics 93 (2008) 363-410.
Book volume table of contents   
View Article: PDF

[13] Cyriaque Atindogbe and Lionel Berard-Bergery. A note on conformal connections on lightlike hypersurfaces. Conform. Geom. Dyn. 11 (2007) 1-11. MR 2276544.
Abstract, references, and article information   
View Article: PDF

[14] Anthony D. Blaom. Geometric structures as deformed infinitesimal symmetries. Trans. Amer. Math. Soc. 358 (2006) 3651-3671. MR 2218993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Barbara Opozda. Locally homogeneous affine connections on compact surfaces. Proc. Amer. Math. Soc. 132 (2004) 2713-2721. MR 2054798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Mahuya Datta. Connections with prescribed first Pontrjagin form. Trans. Amer. Math. Soc. 355 (2003) 3813-3824. MR 1990175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Y. Byun, Y. Lee, J. Park and J. S. Ryu. Constructing the Kähler and the symplectic structures from certain spinors on 4-manifolds. Proc. Amer. Math. Soc. 129 (2001) 1161-1168. MR 1707139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mahuya Datta. A note on Pontrjagin forms. Proc. Amer. Math. Soc. 128 (2000) 3723-3729. MR 1778283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Marco Castrillón López, Tudor S. Ratiu and Steve Shkoller. Reduction in principal fiber bundles: Covariant Euler-Poincaré equations. Proc. Amer. Math. Soc. 128 (2000) 2155-2164. MR 1662269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jin-Hong Kim. Conjugate $SU(r)$-connections and holonomy groups. Proc. Amer. Math. Soc. 128 (2000) 865-871. MR 1690994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hirohiko Shima. Homogeneous spaces with invariant projectively flat affine connections. Trans. Amer. Math. Soc. 351 (1999) 4713-4726. MR 1675234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bert van Geemen and Aise Johan de Jong. On Hitchin's connection. J. Amer. Math. Soc. 11 (1998) 189-228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nicolae Anghel. Generic vanishing for harmonic spinors of twisted Dirac operators. Proc. Amer. Math. Soc. 124 (1996) 3555-3561. MR 1343678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jan Kubarski. Bott's vanishing theorem for regular Lie algebroids. Trans. Amer. Math. Soc. 348 (1996) 2151-2167. MR 1357399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lisa C. Jeffrey and Frances C. Kirwan. Intersection pairings in moduli spaces of holomorphic bundles on a Riemann surface. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 57-71. MR 1350681.
Abstract, references, and article information   
View Article: PDF

[27] Yoshio Agaoka. An example of almost flat affine connections on the three-dimensional sphere . Proc. Amer. Math. Soc. 123 (1995) 3519-3521. MR 1283536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Isaac Chaujun Lee. Projectively flat affine surfaces that are not locally symmetric . Proc. Amer. Math. Soc. 123 (1995) 237-246. MR 1212285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lorenz J. Schwachhöfer. Connections with exotic holonomy . Trans. Amer. Math. Soc. 345 (1994) 293-321. MR 1250825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. D’Ambra. Induced connections on $S\sp 1$-bundles over Riemannian manifolds . Trans. Amer. Math. Soc. 338 (1993) 783-798. MR 1106187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2